# SDR MASA2016092312411

- Difficulty date: September 23, 2016
- Submitted: September 25, 2016
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 31,209 hours, 25,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE LAMP INOPERATIVE ROW 14A LOWER EXIT SIGN.
